# SDR QXEA0002023

- Difficulty date: June 26, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK FOUND IN LEFT WING MAIN LANDING GEAR UPPER GIRDER.  REPAIRED IAW HORIZON AIR EA 4-57-269.
